Jun 20, 2012
thanks for answering,,,, do you know what medication can reduce uric acid levels,,,, while I continue the retoniver,,,
the new drug you mention as a replacement,, how far are they with the trials,,,
since retoniver, boosts the other drugs, is it possible to just take more doses of my combo without retoniver, thank you,,,,,
Response from Dr. Henry
Unclear when/if cobisistat will be approved-trials are well underway. Not generally possible to take additional drugs without the boosting effect of ritonavir and achieve the same results. KH
RA and Hiv
- Could Swollen Lymph Nodes Be A Sign Of Primary HIV Infection
- Is Bloody Nose An Acute Symptom Of HIV?
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Coated Tongue After Licking Vagina Worried I Have HIV
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- White Tongue After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.